# SDR AALA2009060200005

- Difficulty date: June 2, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FIRST CLASS ESCAPE PATH EMERGENCY LIGHTING DIM.  REPLACED MODULE FOR FIRST CLASS ESCAPE PATH EMERGENCY LIGHTING.
